Hitting time distribution for skip-free Markov chains: A simple proof

Zhou, Ke . Statistics & Probability Letters 2013. 83 (7) :1782-1786

Locate this article in:

Bibtex

@article{CIS-268004,
  Author = {Zhou, Ke},
  Title = {Hitting time distribution for skip-free Markov chains: A simple proof},
  Journal = {Statistics & Probability Letters},
  Volume = {83},
  Number = {7},
  Year = {2013},
  Pages = {1782--1786},
  Keywords = {Mixture experiment, test of synergistic effects, recurrence equation, Random walk, birth chain, death chain}
}

Similar articles